MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON ASYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON ASYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5551-G-299-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation the following devices were also listed in this report: triathlon sym cone aug sz c; cat# 5549-a-130; lot# ghxg1.Duracon s-1 10mm full wedge; cat# 6630-6-510 ; lot# hzt4ya.Med howmedica bone plug 1pk; cat# 6215-5-011; lot# cppaaf03bg.Med howmedica bone plug 1pk; cat# 6215-5-011; lot# cppaaf11ba.Tri cemented stem 12mmx50mm; cat# 5560-s-112; lot# 1129689a.Osteonics univ.Distal spacer; cat# 1067-0016; lot# xv5e6e.Mrhk tib ins 10mm xs/s s1/s2; cat# 64813210; lot# llj399.Mrh tib rot comp xs-xl; cat# 64812100; lot# 186012a.Mrhk tibial sleeve; cat# 64812140; lot# llb219.Gmrs small femoral bushing; cat# 64952105; lot# lky637.Mrh tibial b/plt keel sml 1; cat# 64813110; lot# pxy6d.Gmrs small femoral bushing; cat# 64952105; lot# lky637.Gmrs dist fem comp std r 65mm; cat# 64812130; lot# llj768.Gmrs small axle; cat# 64952115; lot# ctd62982.Mrs fem stem w/0 body 15x127mm; cat# 64853115; lot# 243813c.Gmrs dist fem comp sml r 65mm; cat# 64952020; lot# nx37n.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
The following was reported: revision of the patient's right knee on the (b)(6) 2022 due to infection.

Brand Name
TRIATHLON ASYMMETRIC X3 PATELLA
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key15824595
Report Number0002249697-2022-01669
Device Sequence Number17677999
Product Code MBH
UDI-Device Identifier07613327314656
UDI-Public07613327314656
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5551-G-299-E
Device Catalogue Number5551-G-299-E
Device Lot NumberJRND
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale